# SDR DXTA200702670

- Difficulty date: December 10, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600475
- Aircraft time: 8,441 hours, 6,822 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN496
- Condition: Erratic
- Location: Mlg
- Part time: 8,441 hours, 6,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION INOP ON CLIMBOUT CABIN RATE HAD NO CONTROL OF RATE OF CLIMB. AT ALTITUDE CONTROLLER HAD NO EFFECT ON CABIN ALT. ON DESCENT PRESSURIZATION FAILED (CABIN ALT) LIGHT CAME ON O2 MASKS WERE DONNED EMERGENCY DECLARED UNTIL REACHING A SAFE ALT.  REMOVED LT MLG SQUAT SWITCH DUE TO ERRATIC READINGS      INSTALLED NEW SWITCH AND RIGGED.   OPS CHECK GOOD.  PRESSURIZATION CHECK GOOD.   IAW C560 MM 32-61-00
